IJPAM: Volume 31, No. 3 (2006)


Jin-Bao Jian$^1$, Hua-Qin Pan$^2$, Qing-Jie Hu$^3$
$^{1,2}$College of Mathematics and Information Science
Guangxi University
Nanning, Guangxi, 530004, P.R. CHINA
$^1$e-mail: jianjb@gxu.edu.cn
$^2$e-mail: panpan04@163.com.cn
$^3$Department of Information
Hunan Business College
Changsha, P.R. CHINA

Abstract.In this paper, based on the E-convexity, semilocal convexity and B-vexity, a new class of generalized convexity called semilocal B-E-convexity is presented. Then some basic and important properties of the proposed convexity are discussed. At the same time, some optimality conditions for the relative generalized convex programming are discussed.

Received: July 28, 2006

AMS Subject Classification: 26A33

Key Words and Phrases: semilocally B-E-convex function, locally starshaped E-convex set, semilocally B-E-convex programmming

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 31
Issue: 3